# SDR SWAA2018092625510

- Difficulty date: August 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 294.5, RBL 65.  REPAIRED FRAME IAW EA & ER.
